# SDR HEEA0011742

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Part time: 1,567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX BALL JOINT BEARINGS WORN.
